# SDR UALA2011031001155

- Difficulty date: March 10, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 43,834 hours, 5,583 cycles
- Engine: Pwa PW40903
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

'ENG FUEL FILTER L' EICAS, FLIGHT DIVERTED.  STATUS AND ADVISORY MESSAGES CAME ON INTERMITTENTLY, NOT CONTINUOUSLY.  REPLACED NR 1 FUEL FILTER AND DPI SWITCH.  RAN ENGINE, OPS CHKS NORMAL.  NO MESSAGES.
